Taking Just a Little Too Much Tylenol Can Be Deadly

Source: Mercola

If you use acetaminophen-containing products (such as Tylenol) for minor aches and pains, or prescription drugs like Vicodin (which also contain it), please be very careful about the dose.

As new research confirms, even a very slight overdose over the course of several days could be deadly.

In fact, a new study, led by Dr. Kenneth Simpson of the University of Edinburgh in Scotland, found that you’re more likely to die from a “staggered overdose” (taking just a little bit too much for several days or weeks) of Tylenol than from a single large overdose.

Among the people who took a staggered overdose of Tylenol, 37 percent died, compared to 28 percent of those who took one large overdose.

Read More: Taking Just a Little Too Much Tylenol Can Be Deadly

This entry was posted in Headlines, Health Related and tagged , , , , , , , , , , , , , , , , , , , , , , . Bookmark the permalink.

Leave a Reply